# SDR UPS02838283

- Difficulty date: April 11, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L-2 LWR FWD DOOR JAMB, CORNER CRACKED AT 3 FASTENER HOLES.  TRIMMED DAMAGE, FABRICATED AND INSTALLED REPAIR PER DC8 SRM 53-2-0 FIG 18.
